Acute myocardial infarction with normal coronary arteries in a patient with Hodgkin's disease: a late complication of irradiation and chemotherapy (Journal article)

Letsas, K. P./ Korantzopoulos, P./ Evangelou, D./ Pappas, L. K./ Kardaras, F.

We describe the case of a 31-year-old man who experienced an acute myocardial infarction 16 years after undergoing radiation and vinca alkaloid therapy for Hodgkin's disease. Even though coronary artery disease is a well-established complication after mediastinal radiation therapy, this adult patient had normal coronary angiographic results, with no traditional risk factors for coronary artery disease, and no hematologic or other abnormality associated with hypercoagulability.
Institution and School/Department of submitter: Πανεπιστήμιο Ιωαννίνων. Σχολή Επιστημών Υγείας. Τμήμα Ιατρικής
Keywords: Acute Disease,Adolescent,Adult,Combined Modality Therapy/adverse effects,Coronary Angiography,Coronary Vessels,Hodgkin Disease/*complications/therapy,Humans,Male,Myocardial Infarction/drug therapy/*etiology/radiography,Thrombophilia/drug therapy/*etiology
URI: https://olympias.lib.uoi.gr/jspui/handle/123456789/24094
ISSN: 0730-2347
Link: http://www.ncbi.nlm.nih.gov/pubmed/17215984
Appears in Collections:Άρθρα σε επιστημονικά περιοδικά ( Ανοικτά)

Files in This Item:
File Description SizeFormat 
Korantzopoulos-2006-acute myocardial infarction.pdf1.29 MBAdobe PDFView/Open    Request a copy


 Please use this identifier to cite or link to this item:
https://olympias.lib.uoi.gr/jspui/handle/123456789/24094
  This item is a favorite for 0 people.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.